# SDR YENA20120816578

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 15,280 hours, 9,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0436
- Condition: Unserviceable
- Location: L1 Door
- Part time: 11,782 hours, 6,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 608 JFK-PWM, L1 DOOR SLIDE HANGING UNPACKED AND UNTIED.  REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-65-01.  OPS CHECK OK.
